Volume 5, issue 1 (2005)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the Mahler measure of Jones polynomials under twisting
1

Abhijit Champanerkar and Ilya Kofman

Poincaré submersions
23

John R Klein

On Davis–Januszkiewicz homotopy types I; formality and rationalisation
31

Dietrich Notbohm and Nigel Ray

On some anticyclic operads
53

Frédéric Chapoton

Clover calculus for homology 3-spheres via basic algebraic topology
71

Emmanuel Auclair and Christine Lescop

The Kauffman bracket skein module of a twist knot exterior
107

Doug Bullock and Walter Lo Faro

Hopf algebras up to homotopy and the Bockstein spectral sequence
119

Jonathan Scott

Regular geodesic languages and the falsification by fellow traveler property
129

Murray Elder

Algebraic models of Poincaré embeddings
135

Pascal Lambrechts and Donald Stanley

The 3–cocycles of the Alexander quandles $\mathbb{F}_q[T]/(T-\omega)$
183

Takuro Mochizuki

All roots of unity are detected by the A–polynomial
207

Eric Chesebro

Rational acyclic resolutions
219

Michael Levin

On several varieties of cacti and their relations
237

Ralph M Kaufmann

The periodic Floer homology of a Dehn twist
301

Michael Hutchings and Michael G Sullivan

Geography of symplectic 4–manifolds with Kodaira dimension one
355

Scott Baldridge and Tian-Jun Li

All integral slopes can be Seifert fibered slopes for hyperbolic knots
369

Kimihiko Motegi and Hyun-Jong Song

Experimental evidence for the Volume Conjecture for the simplest hyperbolic non-2–bridge knot
379

Stavros Garoufalidis and Yueheng Lan

Infinitely many two-variable generalisations of the Alexander–Conway polynomial
405

David De Wit, Atsushi Ishii and Jon Links

Monoïde des enlacements et facteurs orthogonaux
419

Florian Deloup

Publication of this issue is now complete.